Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stable splitting of $ K(G,\,1)$


Author: Richard Holzsager
Journal: Proc. Amer. Math. Soc. 31 (1972), 305-306
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1972-0287540-6
MathSciNet review: 0287540
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: The splitting of the cohomology (ordinary and generalized) of $ K(G,1)$, for finite abelian $ G$, is realized topologically by taking suspensions.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0287540-6
Keywords: Eilenberg Mac Lane space, stable splitting, suspension structure
Article copyright: © Copyright 1972 American Mathematical Society